MathSciNet Relay Station
MathSciNet bibliographic data
MR492721 34K15 (58F10)
Hale, Jack K.; Kato, Junji Phase space for retarded equations with infinite delay. Funkcial. Ekvac. 21 (1978), no. 1, 11–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement